# SDR R61A201703130215

- Difficulty date: March 13, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 34,348 hours, 21,463 cycles
- System (JASC): 5240 · Service Doors
- Part: Indicator
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ARM INDICATION ON R1 SERVICE DOOR MISSING. ADJUSTED ARMED-DISARMED INDICATOR IAW AMM 52-41-00. OPS CHECKED GOOD.
